# SDR CALA2024030400631

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 46,973 hours, 24,610 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: D5528182000100
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HINGE FITTING #4 UPPER SAFETY WIRE LUG BROKEN REPAIRED RH ELEVATOR HINGE FITTING #4 I.A.W SRM 55-26-41-300-001 ATTACHED FORM 44-0008 EMP#: V934611 WORK ACCOMPLISHED AT ST ENG INEERING OF MOBILE AT BFM ON NR#: 90359
